MathSciNet Relay Station
MathSciNet bibliographic data
MR2260147 34C28 (37D45)
Li, Damei; Lu, Jun-an; Wu, Xiaoqun; Chen, Guanrong Estimating the ultimate bound and positively invariant set for the Lorenz system and a unified chaotic system. J. Math. Anal. Appl. 323 (2006), no. 2, 844–853.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement